# SDR ASOA98075

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120023
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE ATL-BQK, THE GREEN SYSTEM HYDRAULIC QUANTITY APPEARED LOW.  AFTER OBSERVING THE GAUGE, A NOTICEABLE DROP OCCURRED AND THE RESERVOIR LOW LEVEL LIGHT ILLUMINATED.  CREW FOLLOWED THE APPROPRIATE CHECKLISTS, DECLARED AN EMERGENCY AND DIVERTED INTO MCN WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  MCN MAINTENANCE FOUND THE LEFT HYDRAULIC PRESSURE LINE FROM THE RESERVOIR BROKEN AND REPLACED THE LINE.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
